Friday, June 26, 2009
Additional side effects
Yesterday, Thursday, Dottie noticed that I was having trouble walking easily with my left side and my left peripheral vision. We met with the head radiation doctor, Dr. Maria Werner-Wasik. She did some neurological testing and now has me on decadron to address, what is probable swelling in the tumor area (right parietal lobe and occipital area which effect both my left peripheral vision and my cognitive awareness. I notice that I am often having trouble finding the right placement for my fingers on the keyboard and then hitting the right keys. So, I hope I am proofing these postings so that they make some sense. If my count is correct, I am on no 18 of 30 radiation treatments (if my count is correct) and continue to take my chemotherapy pill, Temador, one hour before treatment and then on weekends at the same time as my Mon-Friday schedule (8:45am; radiation is always at 10:15am).